My Holdings   Activate Remote Access

Sobolev and Viscosity Solutions for Fully Nonlinear Elliptic and Parabolic Equations

About this Title

N. V. Krylov, University of Minnesota, Minneapolis, MN

Publication: Mathematical Surveys and Monographs
Publication Year: 2018; Volume 233
ISBNs: 978-1-4704-4740-3 (print); 978-1-4704-4853-0 (online)
MathSciNet review: MR3837125
MSC: Primary 35-02

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF